Processing math: 0%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 53 No. 6 (2001)
Vol. 53 No. 6 (2001)
Published:
25.06.2001
Research articles
On Some Noncoercive Variational Inequalities
А. Gallo, A. M. Piccirillo, L. Toscano
723-741
PDF
Springer
Asymptotics of Solutions of the Sturm–Liouville Equation with Respect to a Parameter
A. M. Gomilko, V. N. Pivovarchik
742-757
PDF (Russian)
Springer
Extremal Problems in the Theory of Capacities of Condensers in Locally Compact Spaces. III
N. V. Zorii
758-782
PDF (Russian)
Springer
On Exact Estimates for the Pointwise Approximation of the Classes
W^rH^ω
by Algebraic Polynomials
V. P. Motornyi
783-799
PDF (Russian)
Springer
On Integral Representations of an Axisymmetric Potential and the Stokes Flow Function in Domains of the Meridian Plane. II
S. A. Plaksa
800-809
PDF (Ukrainian)
Springer
On Some Integral Transformations and Their Application to the Solution of Boundary-Value Problems in Mathematical Physics
G. Ya. Popov
810-819
PDF (Ukrainian)
Springer
Linear Widths of the Besov Classes of Periodic Functions of Many Variables. II
A. S. Romanyuk
820-829
PDF (Russian)
Springer
Entire Dirichlet Series of Rapid Growth and New Estimates for the Measure of Exceptional Sets in Theorems of the Wiman–Valiron Type
T. M. Salo, O. B. Skaskiv
830-839
PDF (Ukrainian)
Springer
On π-Solvable and Locally π-Solvable Groups with Factorization
S. V. Putilov, N. S. Chernikov
840-846
PDF (Russian)
Springer
Short communications
On Optimization of “Interval” and “Pointwise” Quadrature Formulas for Classes of Monotone Functions
S.V. Borodachov
847-956
PDF (Russian)
Springer
On the Approximation of Functions of the Hölder Class by Triharmonic Poisson Integrals
K. M. Zhyhallo, Yu. I. Kharkevych
855-859
PDF (Ukrainian)
Springer
Unimprovable Integral Estimate for Solutions of the Dirichlet Problem for Quasilinear Elliptic Equations of the Second Order in a Neighborhood of an Edge
M. I. Plesha
860-865
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians